Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


eye nerve pressure due toHIV or side effects from meds
May 17, 2001

My little brother is HIV+ and is on meds, he went for an eye exam and there is some nerve pressure or damage, the DR recommended an MRI, what causes this and what is the name if the eye problem/sickness?

Response from Dr. Boyle

Your brother may have many things causing the problem you are describing, but since the doctor ordered an MRI He must be looking for a lesion that may be causing increased intracranial pressure (increased pressure inside the skull). This is extremely unlikely to be medication related and may be related to an opportunisitic infection, but it is hard to say without more information.



Previous
Sustiva and the Heart
Next
Floaters

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement